It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=heddy73]My son has been on the increased dose of 30mg for a couple of weeks. He has been on Ritalin for about 6 weeks total. Since the increase he seems very depressed and cries easliy. He is 6 yrs old. I am worried about him as is his teachers at school. He was impulsive and had no attention span. Now is a little too focused(if that makes sense) and really serious. My son was a happy little boy who loved to kiss and hug people now he acts like a robot and will hug you if you ask but with no emotion behind it. When he was on the lower dose he was calmer but not so sullen. I'm wondering if this med is not the right one for him or if the lower dose is more appropriate.... any help as long as its positive will be appreciated. I don't want my wonderful son going thru his childhood like a zombie.[/QUOTE]

My nephew would have a mix of aggression then crying all the time on only a half of starting dose of Adderall. Depression is common with stimulants. Then they tried a low dose of Strattera and that was fine for awhile but then he got severely fatigued.

My in-laws took him off everything and he's actually doing ok. Maybe you could go back to the lower dosage and see if that helps things.





All times are GMT -7. The time now is 09:25 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!